# SDR REXA2018031700200

- Difficulty date: March 17, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 27,363 hours, 24,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT OVERWING EMERGENCY LIGHT NOT WORKING.  REPLACED THE LAMPS  AMM 33-51-21 OPS CHECKED GOOD. CLEANED THE CONTACTS IAW ESPM 20-17-10.
